# SDR AALA201906049028

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BROKEN GAIN CHANNEL BTW RIB 15 AND RIB 16 FUEL TANK ON LH WING (1 EA). REPLACED CHANNEL GANG BTW RIB 15 AND RIB 16 FUEL TANK ONLH WING IAW A321 SRM 51-42-11 AND DRAWING D57259045.
